# SDR GUUA110601

- Difficulty date: November 6, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 23,100 hours, 27,855 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9128 VPS/TPA DURING TAKEOFF LT DISCHARGE LIGHT ANNUNCIATED CONTINUED TO TPA LANDED WITHOUT INCIDENT.  INSPECTED DISCHARGE SYSTEM AND OPERATIONAL CHECK NO DEFECT NOTED.
